Continuation theorems and the approximation-solvability of equations involving multivalued A-proper mappings

P. S. Milojević, W. V. Petryshyn

Research output: Contribution to journalArticlepeer-review

14 Scopus citations
Original languageEnglish (US)
Pages (from-to)658-692
Number of pages35
JournalJournal of Mathematical Analysis and Applications
Issue number3
StatePublished - Oct 1977
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this